Free Access
Issue
ESAIM: M2AN
Volume 43, Number 5, September-October 2009
Page(s) 973 - 1001
DOI https://doi.org/10.1051/m2an/2009032
Published online 01 August 2009
  1. Adimurthi and G.D. Veerappa Gowda, Conservation law with discontinuous flux. J. Math. Kyoto Univ. 43 (2003) 27–70. [MathSciNet] [Google Scholar]
  2. Adimurthi, J. Jaffré and G.D. Veerappa Gowda, Godunov-type methods for conservation laws with a flux function discontinuous in space. SIAM J. Numer. Anal. 42 (2004) 179–208 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  3. Adimurthi, S. Mishra and G.D. Veerappa Gowda, Optimal entropy solutions for conservation laws with discontinuous flux-functions. J. Hyperbolic Differ. Equ. 2 (2005) 783–837. [CrossRef] [MathSciNet] [Google Scholar]
  4. Adimurthi, S. Mishra and G.D. Veerappa Gowda, Existence and stability of entropy solutions for a conservation law with discontinuous non-convex fluxes. Netw. Heterog. Media 2 (2007) 127–157 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  5. H.W. Alt and S. Luckhaus, Quasilinear elliptic-parabolic differential equations. Math. Z. 183 (1983) 311–341. [CrossRef] [MathSciNet] [Google Scholar]
  6. F. Bachmann, Analysis of a scalar conservation law with a flux function with discontinuous coefficients. Adv. Differ. Equ. 9 (2004) 1317–1338. [Google Scholar]
  7. F. Bachmann, Equations hyperboliques scalaires à flux discontinu. Ph.D. Thesis, Université Aix-Marseille I, France (2005). [Google Scholar]
  8. F. Bachmann, Finite volume schemes for a non linear hyperbolic conservation law with a flux function involving discontinuous coefficients. Int. J. Finite Volumes 3 (2006) (electronic). [Google Scholar]
  9. F. Bachmann and J. Vovelle, Existence and uniqueness of entropy solution of scalar conservation laws with a flux function involving discontinuous coefficients. Comm. Partial Differ. Equ. 31 (2006) 371–395. [CrossRef] [MathSciNet] [Google Scholar]
  10. M. Bertsch, R. Dal Passo and C.J. van Duijn, Analysis of oil trapping in porous media flow. SIAM J. Math. Anal. 35 (2003) 245–267 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  11. D. Blanchard and A. Porretta, Stefan problems with nonlinear diffusion and convection. J. Differ. Equ. 210 (2005) 383–428. [CrossRef] [Google Scholar]
  12. H. Brézis, Analyse Fonctionnelle : Théorie et applications. Masson (1983). [Google Scholar]
  13. C. Cancès, Écoulements diphasiques en milieux poreux hétérogènes : modélisation et analyse des effets liés aux discontinuités de la pression capillaire. Ph.D. Thesis, Université de Provence, France (2008). [Google Scholar]
  14. C. Cancès, Nonlinear parabolic equations with spatial discontinuities. Nonlinear Differ. Equ. Appl. 15 (2008) 427–456. [CrossRef] [Google Scholar]
  15. C. Cancès, Asymptotic behavior of two-phase flows in heterogeneous porous media for capillarity depending only of the space. I. Convergence to an entropy solution. arXiv:0902.1877 (submitted). [Google Scholar]
  16. C. Cancès, Asymptotic behavior of two-phase flows in heterogeneous porous media for capillarity depending only of the space. II. Occurrence of non-classical shocks to model oil-trapping. arXiv:0902.1872 (submitted). [Google Scholar]
  17. C. Cancès and T. Gallouët, On the time continuity of entropy solutions. arXiv:0812.4765v1 (2008). [Google Scholar]
  18. C. Cancès, T. Gallouët and A. Porretta, Two-phase flows involving capillary barriers in heterogeneous porous media. Interfaces Free Bound. 11 (2009) 239–258. [MathSciNet] [Google Scholar]
  19. J. Carrillo, Entropy solutions for nonlinear degenerate problems. Arch. Ration. Mech. Anal. 147 (1999) 269–361. [CrossRef] [MathSciNet] [Google Scholar]
  20. C. Chainais-Hillairet, Finite volume schemes for a nonlinear hyperbolic equation. Convergence towards the entropy solution and error estimate. ESAIM: M2AN 33 (1999) 129–156. [CrossRef] [EDP Sciences] [Google Scholar]
  21. J. Droniou, A density result in Sobolev spaces. J. Math. Pures Appl. (9) 81 (2002) 697–714. [CrossRef] [MathSciNet] [Google Scholar]
  22. G. Enchéry, R. Eymard and A. Michel, Numerical approximation of a two-phase flow in a porous medium with discontinuous capillary forces. SIAM J. Numer. Anal. 43 (2006) 2402–2422. [CrossRef] [MathSciNet] [Google Scholar]
  23. R. Eymard, T. Gallouët, M. Ghilani and R. Herbin, Error estimates for the approximate solutions of a nonlinear hyperbolic equation given by finite volume schemes. IMA J. Numer. Anal. 18 (1998) 563–594. [CrossRef] [MathSciNet] [Google Scholar]
  24. R. Eymard, T. Gallouët and R. Herbin, Finite volume methods, in Handbook of numerical analysis, P.G. Ciarlet and J.-L. Lions Eds., North-Holland, Amsterdam (2000) 713–1020. [Google Scholar]
  25. G. Gagneux and M. Madaune-Tort, Unicité des solutions faibles d'équations de diffusion-convection. C. R. Acad. Sci. Paris Sér. I Math. 318 (1994) 919–924. [Google Scholar]
  26. J. Jimenez, Some scalar conservation laws with discontinuous flux. Int. J. Evol. Equ. 2 (2007) 297–315. [MathSciNet] [Google Scholar]
  27. K.H. Karlsen, N.H. Risebro and J.D. Towers, On a nonlinear degenerate parabolic transport-diffusion equation with a discontinuous coefficient. Electron. J. Differ. Equ. 2002 (2002) n° 93, 1–23 (electronic). [Google Scholar]
  28. K.H. Karlsen, N.H. Risebro and J.D. Towers, Upwind difference approximations for degenerate parabolic convection-diffusion equations with a discontinuous coefficient. IMA J. Numer. Anal. 22 (2002) 623–664. [CrossRef] [MathSciNet] [Google Scholar]
  29. K.H. Karlsen, N.H. Risebro and J.D. Towers, L1 stability for entropy solutions of nonlinear degenerate parabolic convection-diffusion equations with discontinuous coefficients. Skr. K. Nor. Vidensk. Selsk. 3 (2003) 1–49. [Google Scholar]
  30. C. Mascia, A. Porretta and A. Terracina, Nonhomogeneous Dirichlet problems for degenerate parabolic-hyperbolic equations. Arch. Ration. Mech. Anal. 163 (2002) 87–124. [CrossRef] [MathSciNet] [Google Scholar]
  31. A. Michel and J. Vovelle, Entropy formulation for parabolic degenerate equations with general Dirichlet boundary conditions and application to the convergence of FV methods. SIAM J. Numer. Anal. 41 (2003) 2262–2293 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  32. A. Michel, C. Cancès, T. Gallouët and S. Pegaz, Numerical comparison of invasion percolation models and finite volume methods for buoyancy driven migration of oil in discontinuous capillary pressure fields. (In preparation). [Google Scholar]
  33. F. Otto, L1-contraction and uniqueness for quasilinear elliptic-parabolic equations. J. Differ. Equ. 131 (1996) 20–38. [CrossRef] [MathSciNet] [Google Scholar]
  34. N. Seguin and J. Vovelle, Analysis and approximation of a scalar conservation law with a flux function with discontinuous coefficients. Math. Models Methods Appl. Sci. 13 (2003) 221–257. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  35. J.D. Towers, Convergence of a difference scheme for conservation laws with a discontinuous flux. SIAM J. Numer. Anal. 38 (2000) 681–698 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  36. J.D. Towers, A difference scheme for conservation laws with a discontinuous flux: the nonconvex case. SIAM J. Numer. Anal. 39 (2001) 1197–1218 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  37. C.J. van Duijn, J. Molenaar and M.J. de Neef, The effect of capillary forces on immiscible two-phase flows in heterogeneous porous media. Transport Porous Med. 21 (1995) 71–93. [CrossRef] [Google Scholar]
  38. J. Vovelle, Convergence of finite volume monotone schemes for scalar conservation laws on bounded domains. Numer. Math. 90 (2002) 563–596. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you